# SDR DALA2023113009866

- Difficulty date: November 27, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 107,325 hours, 15,164 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 LH APU ACCESS DOOR IB EDGE STA 1894 FOUND DEFORMED. CORRECTIVE ACTION: THE WASTE SERVICE PANEL REMOVED AND REPLACED AS PER B767-300 SRM 52-40-02 (0083722)
